# SDR RAIA990320

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Part number: B40610
- Condition: Failed
- Location: Rt Prop De-Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7516 - STL - RIGHT PROP DE-ICE FAULTED. MAINTENANCE REPLACED A PROP DE-ICE LEAD ON RIGHT PROP. (M)
